Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bluray

Very, very whiteheads?

Recommended Posts

I have a month left of full dose (80mg) RoAccutane. Since the drug's been doing its magic and wiping out every whitehead, I've noticed that I've been getting VERY VERY small whiteheads every few days. They're hardly noticeable at all and I have to look closely to see them, but I'm just worried that this is going to stop me reaching fully clear skin and keep making tiny red spots.

Thoughts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×